# SDR IPXA2017020213633

- Difficulty date: January 13, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750503
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER FLOOR FITTING NR 2 HAS CORROSION.  REPAIRED IAW EA 011-5310-01-A6593 REV. I/R AND EO MD11-5310-63070-A.
